RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kuzbekov, T T

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6

Number of views:
This page:166
Abstract pages:535
Full texts:223
References:14

http://www.mathnet.ru/eng/person20002
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/274134

Publications in Math-Net.Ru
1994
1. T. T. Kuzbekov, “The problem of generators in certain rings of analytic functions”, Mat. Zametki, 55:3 (1994),  68–75  mathnet  mathscinet  zmath; Math. Notes, 55:3 (1994), 284–288  isi
1993
2. T. T. Kuzbekov, “On ideals in some algebras of analytic functions”, Izv. Vyssh. Uchebn. Zaved. Mat., 1993, 10,  77–80  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 37:10 (1993), 76–79
1992
3. V. V. Napalkov, T. T. Kuzbekov, “Generators in some rings of analytic functions”, Dokl. Akad. Nauk, 325:5 (1992),  919–922  mathnet  mathscinet  zmath; Dokl. Math., 46:1 (1993), 131–134
1991
4. T. T. Kuzbekov, “Representation of the solution of a homogeneous convolution equation in the form of a series”, Mat. Zametki, 49:3 (1991),  46–51  mathnet  mathscinet  zmath; Math. Notes, 49:3 (1991), 259–262  isi
1990
5. V. V. Napalkov, T. T. Kuzbekov, “On a countable system of convolution equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1990, 7,  40–43  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 34:7 (1990), 45–48
6. T. T. Kuzbekov, “Some ideals in rings of entire functions”, Izv. Vyssh. Uchebn. Zaved. Mat., 1990, 7,  28–36  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 34:7 (1990), 32–40

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020